my dog has been acting depressed lately and i noticed today when giving him a bath he had red bumps all over his chest and under his arms(hair is also starting to thin out in these areas) i also noticed he has what looks like a scratch on his side that wasnt there yesterday.. what should i do or give him?
my vet isnt open on sunday
Asked by Anonymous at 8:51 PM on Jun. 19, 2010 in Pets
Answer by Anonymous at 8:52 PM on Jun. 19, 2010
Answer by jennifer588 at 9:00 PM on Jun. 19, 2010
Answer by Anonymous at 9:00 PM on Jun. 19, 2010
Answer by Anonymous at 9:49 PM on Jun. 20, 2010
Answer by Anonymous at 6:59 AM on Jun. 21, 2010
Answer by Freela at 11:34 AM on Jun. 21, 2010
Answer by drpepper73 at 1:49 PM on Jun. 23, 2010
Hi - Well , Many VETS will refer to Benadryl --- 1-2 mg per pound of your pet ever 6-8 hrs...
If it is an allergic reaction, the Benadryl will take away the rash in 1 or 2 dosages....
Example : a 10 pound dog can have 10-20 mg of Benadryl per 6-8 hrs.
a 50 pound dog can have 50-100 mg of Benadryl per 6-8 hrs.
This is for short term usage only --- Please call you vet when they open for more help.
Also, see my site: Dog food Experts --- Ask the VET nurse:
Answer by nuvetmarie at 8:15 AM on Jun. 29, 2010
Next question overall
(Babies (0-12 months))
Whats better for a baby a walker or a activity center?